# SDR COMA0460205

- Difficulty date: March 17, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 2,551 hours, 2,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRUCTURE ON RIGHT SIDE OF FUSELAGE AT FS 640 AND FS 672.2.  REPAIRED STRUCTURE DAMAGE ON RIGHT SIDE FS 640 AND 672.2 IN ACCORDANCE WITH REO 601R-53-61-956.
